RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 3, Pages 501–507 (Mi de7119)  

Partial Differential Equations

Estimation of the growth of solutions of some quasilinear elliptic inequalities

M. Kh. Khallaev

Turkmenian Polytechnical Institute

Full text: PDF file (740 kB)

English version:
Differential Equations, 1990, 26:3, 374–379

Bibliographic databases:
UDC: 517.95
Received: 04.12.1987

Citation: M. Kh. Khallaev, “Estimation of the growth of solutions of some quasilinear elliptic inequalities”, Differ. Uravn., 26:3 (1990), 501–507; Differ. Equ., 26:3 (1990), 374–379

Citation in format AMSBIB
\Bibitem{Kha90}
\by M.~Kh.~Khallaev
\paper Estimation of the growth of solutions of some quasilinear elliptic inequalities
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 3
\pages 501--507
\mathnet{http://mi.mathnet.ru/de7119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1053778}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 3
\pages 374--379


Linking options:
  • http://mi.mathnet.ru/eng/de7119
  • http://mi.mathnet.ru/eng/de/v26/i3/p501

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019